# SDR SWAA2025031793990

- Difficulty date: February 6, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2025-112830<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23399190; DUE DATE: 04/MAR/25.;[02] EQUIPMENT P/N XRP-3000; S/N 1859843; DUE DATE 10-MAR-25 WAS USED ON STEP 4;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-15-2R -1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-15-2R -1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
